I had my gallbladder removed in October, for a while I had many watery bowel movements. About a month ago I got the IUD Mirena placed. Ever since then I have had pain in my low right quadrant that has grown stronger and stronger and seems to even make my right leg numb/ tingly. I also have been experiencing 3 or 4 days of the week diareha- that is burning to the anal opening, anywhere from 3-5 times on those days. I do not have insurance but I am begining to get worried that something is really wrong since the pain continues to get worse and it's been mentioned to me that I should be check for Chron's disease since my best friend has it and this is how her symptoms started. What are your ideas of things that could be wrong and can this be serious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.